advertisement
Question
Posted by: ANONYMOUS | 2008/07/21

BLEEDING

Im on yasmin.Im still in the yellow phase of my pills.but I am bleeding.a bit more than spotting.Im worried.what could this be?and now and then i get little like pimples around my pee hole and if i touch them, it burns.what could that be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like breakthrough bleeding. If is is the first time it has happened, wait and see if it recurs. I cannot tell what the pimples are without an examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement